# SDR SCNA20201007090

- Difficulty date: September 14, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 312 AND BS 328 RBL 31.  REMOVED CRACKED INTERCOSTAL BETWEEN BS 312 TO BS 328 RBL 31 FOUND TO BE OUT OF LIMITS, PER SRM 53-10-51-1A-1.  INSTALLED REPLACEMENT INTERCOSTAL PO 801703, IAW SRM 51-40-02 AND BOEING DWG 141A5400 REV - ID 39 57828U.
